Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Vivir con el VIHVivir con el VIH
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


NUEVO MEDICAMENTO
Aug 11, 2007

he escuchado que hay un medicamento de uso creo en USA que ayuda a los efectos secundarios causados por los tratamientos de HIV en organos del cuerpo, que tan cierto es, y si saben el nombre. ayuda a que no afecte los otros organos del cuerpo.

gracias

Nicole

Response from Dr. Santana

Nicole:

Es un poco dificil precisarlo pero me parece que esta hablando de Uridine. En realidad este medicamento se fabrica y se ha utilizado en Europa por algun tiempo. Este medicamento aminoproteico evita la degeneracion mitocondrial a nivel de la celula evitando problemas de toxicidad asociadas por el largo uso de algunos antiretrovirales. Espero que la informacion sea la esperada.


Previous
soy vhi positiva
Next
80 dias de DOLOR !!!

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement